Alert archive / Ohio / River Flood Warnings in 2026

River Flood Warning 2, NWS Cleveland, OH

March 5, 2026Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 5, 2026, 10:03 PM EST for Trumbull County, Ohio. It took effect at Mar 6, 2026, 2:08 AM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 5, 2026, 10:03 PM EST (03:03 UTC)
In effect from
Mar 6, 2026, 2:08 AM EST
Expired
Mar 7, 2026, 2:18 AM EST
In force
24 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.90 ft at Mar 6, 2026, 4:00 PM EST.

actionminormoderate51003/0603/0703/08
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

489 
WGUS41 KCLE 060303
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1003 PM EST Thu Mar 5 2026

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.

For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/cle.

The next statement will be issued Friday morning at 815 AM EST.

&&

OHC155-061315-
/O.NEW.KCLE.FL.W.0002.260306T0708Z-260306T2356Z/
/PHAO1.1.ER.260306T0708Z.260306T1100Z.260306T1755Z.UU/
1003 PM EST Thu Mar 5 2026

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...From late tonight to tomorrow evening.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Thursday the stage was 8.2 feet.
  - Forecast...The river will rise above flood stage just after
    midnight tonight and continuing rising to 10.4 feet tomorrow
    morning. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 9.5 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

23
6 follow-up statements
778 
WGUS81 KCLE 061304
FLSCLE

Flood Statement
National Weather Service Cleveland OH
804 AM EST Fri Mar 6 2026

...The Flood Warning is extended for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.

For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/cle.

The next statement will be issued this evening at 615 PM EST.

&&

OHC155-062315-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-260307T0735Z/
/PHAO1.1.ER.260306T1030Z.260306T1600Z.260307T0135Z.UU/
804 AM EST Fri Mar 6 2026

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren 
  Airport in Braceville floods. Knowlton Road will be threatened.

* ADDITIONAL DETAILS...
  - At 7:00 AM EST Friday the stage was 9.8 feet.
  - Forecast...The river is expected to crest just below 10.0
    feet today.
  - Flood stage is 9.5 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

26
662 
WGUS81 KCLE 061304 RRA
FLSCLE

Flood Statement
National Weather Service Cleveland OH
804 AM EST Fri Mar 6 2026

...The Flood Warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.

For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/cle.

The next statement will be issued later today.this evening at 615 PM 
EST.

&&

OHC155-062315-
/O.CON.KCLE.FL.W.0002.000000T0000Z-260307T0735Z/
/PHAO1.1.ER.260306T1030Z.260306T1600Z.260307T0135Z.UU/
804 AM EST Fri Mar 6 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren 
  Airport in Braceville floods. Knowlton Road will be threatened.

* ADDITIONAL DETAILS...
  - At 7:00 AM EST Friday the stage was 9.8 feet.
  - Forecast...The river is expected to crest just below 10.0
    feet today.
  - Flood stage is 9.5 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

26
914 
WGUS81 KCLE 061319
FLSCLE

Flood Statement
National Weather Service Cleveland OH
819 AM EST Fri Mar 6 2026

...The Flood Warning is extended for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.

For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/cle.

The next statement will be issued later today.this evening at 630 PM 
EST.

&&

OHC155-062330-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-260307T1113Z/
/PHAO1.1.ER.260306T1030Z.260306T1600Z.260307T0513Z.UU/
819 AM EST Fri Mar 6 2026

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 8:00 AM EST Friday the stage was 10.0 feet.
  - Forecast...The river is expected to rise to a crest of 10.7
    feet late this morning. It will then fall below flood stage
    just after midnight tonight.
  - Flood stage is 9.5 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

26
307 
WGUS81 KCLE 061909
FLSCLE

Flood Statement
National Weather Service Cleveland OH
209 PM EST Fri Mar 6 2026

...The Flood Warning is extended for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.

For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/cle.

The next statement will be issued this evening.late tonight at 1215 
AM EST.

&&

OHC155-070515-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-260308T0422Z/
/PHAO1.1.ER.260306T1030Z.260306T1900Z.260307T2222Z.UU/
209 PM EST Fri Mar 6 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 2:00 PM EST Friday the stage was 10.9 feet.
  - Forecast...The river is expected to rise to a crest of 10.8
    feet late this afternoon. It will then fall below flood stage
    tomorrow afternoon.
  - Flood stage is 9.5 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

26
679 
WGUS81 KCLE 070237
FLSCLE

Flood Statement
National Weather Service Cleveland OH
937 PM EST Fri Mar 6 2026

...The Flood Warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.

For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/cle.

The next statement will be issued as needed.Saturday morning at 745 
AM EST.

&&

OHC155-071245-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-260307T1500Z/
/PHAO1.1.ER.260306T1030Z.260306T2045Z.260307T0852Z.UU/
937 PM EST Fri Mar 6 2026

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Friday the stage was 10.4 feet.
  - Forecast...The river will fall below flood stage late
    tonight.
  - Flood stage is 9.5 feet.
  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

04
147 
WGUS81 KCLE 070718
FLSCLE

Flood Statement
National Weather Service Cleveland OH
218 AM EST Sat Mar 7 2026

...The Flood Warning is cancelled for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.

OHC155-070830-
/O.CAN.KCLE.FL.W.0002.000000T0000Z-260307T0718Z/
/PHAO1.1.ER.260306T1030Z.260306T2045Z.260307T0852Z.UU/
218 AM EST Sat Mar 7 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Eagle Creek At Phalanx Station.

* ADDITIONAL DETAILS...
  - At 2:00 AM EST Saturday the stage was 9.0 feet.
  - Forecast...The river will rise above flood stage to 9.7 feet
    early this morning. It will then fall below flood stage early
    this morning to 8.7 feet this afternoon. It will rise to 9.2
    feet late this afternoon. It will then fall to 7.4 feet
    tomorrow evening. It will rise to 7.5 feet tomorrow evening.
    It will then fall again and remain below flood stage.

  - Please visit www.weather.gov/safety/flood for flood safety
    and preparedness information.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

77

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 5, 7:08 PM EST, 2 hours 55 minutes earlier. Its key messages:

  • 1) More fog possible again tonight with rain chances becoming more isolated to scattered, followed by a drier period Friday and temperatures increasing as a warm front moves through. 2) Thunderstorm chances on the increase Saturday in the warm sector with increasing low level winds, dewpoints, and an approaching cold front. 3) Drier Sunday and Monday, continued above average temperatures, and another frontal system midweek.
Area forecast discussion, Mar 5, 7:08 PM EST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
708 PM EST Thu Mar 5 2026

.WHAT HAS CHANGED...
Forecast remains largely on track through the 7 day period.

&&

.KEY MESSAGES...
1) More fog possible again tonight with rain chances becoming
more isolated to scattered, followed by a drier period Friday
and temperatures increasing as a warm front moves through.

2) Thunderstorm chances on the increase Saturday in the warm
sector with increasing low level winds, dewpoints, and an
approaching cold front.

3) Drier Sunday and Monday, continued above average
temperatures, and another frontal system midweek.

&&

.DISCUSSION...
KEY MESSAGE 1...
As rain lifts northeastward with a warm front that is ever so
slowly creeping in the same direction, precipitation will become
more isolated to scattered this evening and into the overnight
time frame. So there is a drying trend overall to the forecast
in the next 24 hours, but without the ability to scour out the
saturated near-surface layer of the atmosphere and a stubborn
inversion in place, fog and low stratus will likely be an issue
once again heading into tonight and could need another Dense Fog
Advisory for a third night in a row. A warm front finally makes
better headway through the CWA Friday, and temperatures will
finally see the increases into the 60s with some low 70s
possible in the southern tier.

KEY MESSAGE 2...
The first real threat for severe weather this year arrives on
Saturday as the SPC has a portion of the eastern CWA outlooked
for a Slight Risk. Low level winds will be on the increase in
the warm sector ahead of an evening cold front. Meanwhile,
dewpoints will be decidedly spring-like with upper 50s and
lower 60s expected. This will help with developing instability
into the afternoon hours as the aforementioned low level jet
strengthens to the 40-50kt range, making winds the primary
threat in this case. With 0-6km shear around 50kts, expecting
line segments to form ahead of the cold front in the potential
severe weather day.

KEY MESSAGE 3...
Cold front late Saturday clears the airmass, and knocks
temperatures down 15 degrees or so for Sunday, climbing again
Monday. Significant warm-up through Tuesday/Wednesday ahead of
another potent cold front expected midweek. Out in the forecast
quite a ways, but this synoptic setup suggest another convective
potential.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
The widespread rain is exiting the area to the east with
scattered showers still lingering along a stationary boundary.
Low IFR conditions are in place to the north of the stationary
front and this boundary will gradually sink south overnight.
Dense fog and drizzle are most likely in northwest Ohio but
expecting most sites to eventually see fog given the very moist
boundary layer conditions and trends over the last several
nights. It may take a little longer to develop at CAK/YNG but
do expect fog to fill in after 10Z and linger into the morning.
Ceilings will trend downward with most sites at or below 300
feet for much of the overnight. On Friday, winds try to shift
around to the south which will help both ceilings and
visibilities to improve. Not sure locations near the lake like
TOL/ERI ever get above IFR but some downsloping flow into
Cleveland is expected to result in gradual improvement to VFR by
around 18Z.

Winds will be insignificant through the period, generally less
than 6 knots overnight, increasing to the 5-10 knot range out of
the south at most terminals on Friday afternoon.

Outlook...Occasional periods of rain through Saturday will
bring additional non-VFR conditions.

&&

.MARINE...
Northeast winds of 10-15 knots across Lake Erie today will
persist through much of Friday before a warm front lifts north
late Friday into Saturday. Behind the warm front, winds will
veer to become southwesterly, increasing to 15-20 knots through
Saturday evening. As a surface ridge builds over the area
late Saturday, winds will weaken to 5-10 knots before ramping
back up Sunday night to 15-20 knots. The active pattern will
continue to bring elevated wind speeds periodically across Lake
Erie this week. Although the lake remains mostly ice covered,
where there are breaks in ice, waves will periodically increase
to 2-4 feet. These breaks are primarily observed in the western
basin. As temperatures remain above average the next couple of
days, the ice thickness and coverage will continue to slowly
decrease.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Dense Fog Advisory until 10 AM EST Friday for LEZ142>146-
     162>166.

&&

DISCUSSION...26
AVIATION...10
MARINE...04
Hazardous weather outlook, Mar 5, 2:48 PM EST, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
248 PM EST Thu Mar 5 2026

LEZ142>146-162>166-OHZ003-006>010-017>019-027>029-036-037-062000-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-
Seneca-Huron-Wyandot-Crawford-Richland-Marion-Morrow-
248 PM EST Thu Mar 5 2026

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms are possible ahead of a cold front
Saturday. This is a Marginal Risk of severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-OHZ011>014-020>023-030>033-038-047-089-
PAZ001>003-062000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on-
the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-
the-Lake to Conneaut OH beyond 5 nm off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-
Portage-Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
248 PM EST Thu Mar 5 2026

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a Slight Risk of severe thunderstorms Saturday ahead of a
cold front. The primary threat is damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:45 AM ESTDense Fog AdvisoryCLEAshland, Ashtabula, Crawford, Hancock, Holmes, Knox and 12 more6 hr

Nearby

River Flood Warnings in Ohio, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.